# SDR UALA2013071004810

- Difficulty date: July 10, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,757 hours, 14,127 cycles
- Engine: Pwa PW4056
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 273T610010
- Part serial: SHL1165
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR TRUCK POSITIONER, LEAKING FROM HOUSING MIDWAY BETWEEN ATTACH FITTINGS.  HOUSING CRACKED.  REPLACED LT MAIN GEAR TRUCK POSITIONER ACTUATOR IAW AMM 32-32-18. NO LEAKS NOTED.
